MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number MAXNJ
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use, it was suspected that compression and the light-emitting part of the sensor caused skin damage on the sole of the patient's foot.
 
Event or Problem Description
It was reported that during use, it was suspected that compression and the light-emitting part of the sensor caused skin damage on the sole of the patient's foot.The sensor was used for 24 hours or more prior to the skin damage.
 
Additional Manufacturer Narrative
D10 concomitant product: maxnj, maxnj max-nj neo / adt oxy sensor mdl (lot#243370093h).Additional information: b5, d9, g3, h3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that during use, it was suspected that compression and the light-emitting part of the sensor caused skin damage on the sole of the patient's foot.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: if the sensor is misapplied with excessive pressure for prolonged periods, a pressure injury can occur.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
Manufacturer (Section G)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX   22225
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22122134
Report Number1282497-2025-00373
Device Sequence Number7157114
Product Code DQA
UDI-Device Identifier20884522041710
UDI-Public20884522041710
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXNJ
Device Catalogue NumberMAXNJ
Device Lot Number243370093H
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/03/2025
08/15/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/11/2025
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11.
Patient SexUnknown